# SDR AALA20160316002

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 78,591 hours, 41,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT STATION 1437, BETWEEN LONGERONS 3R & 4R.  INSTALLED REPAIR DOUBLER IAW SRM 53-04-00-001 FIGURE 27.  ACFT IN BASE MX.
